# SDR AALA201805221003

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 76,148 hours, 12,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CHA3031
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 4A EMERGENCY LIGHT INOPERATIVE.  REPLACED THE CHARGER IAW AMM 33-51-00.  OPS CHECKED NORMAL.
